# SDR HNAA2022021000073

- Difficulty date: January 4, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,058 hours, 38,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E894799 - LH INBD FLAP SHROUD HINGE HAS 2 FASTENERS THAT ARE PULLING THRU AT INBD END .... REMOVED LH INBOARD FLAP SHROUD HINGE
SECTION WITH 2 FASTENERS PULLING THROUGH AT INBOARD END, PREPPED AND INSTALLED SERVICEABLE HINGE SECTION IAW EMB 145 SRM 51-20-03, EMB 145 SRM 51-40-06.
